# SDR UIEA2025012100100

- Difficulty date: January 22, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 101,694 hours, 21,099 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Frame
- Part number: 1520M12G40
- Condition: Corroded
- Location: Eng Fan Case
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 1, FAN FRAME, BTWN 4-8 O'CLOCK SURFACE WITH SEVERAL POINTS OF CORROSION.( ENG 1, FLOWPATH EXTENSION BETWEEN 4 TO 8 O'CLOCK WERE REPLACED IAW AMM 72-33-00-308-104-H00 REV 144. NO FURTHER DEFECTS NOTED )
